MathSciNet Relay Station
MathSciNet bibliographic data
MR743373 (85k:55013) 55R10 (55P35)
Booth, Peter; Heath, Philip; Morgan, Chris; Piccinini, Renzo $H$-spaces of self-equivalences of fibrations and bundles. Proc. London Math. Soc. (3) 49 (1984), no. 1, 111–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement